MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INQWIRE GUIDEWIRE

MERIT MEDICAL SYSTEMS, INC. INQWIRE GUIDEWIRE
Catalog Number IQ35F150J3/CNB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot were identified.
 
Event or Problem Description
The account alleges that under fluoroscopy during the procedure, they observed that the guidewire was bent and protruding slightly.After withdrawing the guidewire, they found a steel wire sticking out at the bent section and the wire was very stiff.No injury to report.

Brand Name
INQWIRE GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22569704
Report Number1721504-2025-00177
Device Sequence Number18478671
Product Code DQX
UDI-Device Identifier00884450005156
UDI-Public00884450005156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIQ35F150J3/CNB
Device Lot NumberK3163250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown